Alert archive / Minnesota / Flash Flood Warnings in 2005
Flash Flood Warning 51, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this flash flood warning at Sep 24, 2005, 11:53 PM CDT for Nobles County, Minnesota. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 24, 2005, 11:53 PM CDT (04:53 UTC)
- Expired
- Sep 25, 2005, 4:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Sioux Falls, SD
- Area
- Counties, with a storm outline in the text
County Nobles County, MN
The radar
The Sioux Falls radar (KFSD), 71 km from the middle of the area, began a volume at 04:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 25, 1:00 AM CDT | FLASH FLOOD | Worthington, MN | WIDESPREAD STREET FLOODING WITH CARS STALLED OUT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 67 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 4.9 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KFSD 250456
FFWFSD
MNC105-250900-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1153 PM CDT SAT SEP 24 2005
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NOBLES COUNTY IN SOUTHWEST MINNESOTA
* UNTIL 400 AM CDT
* AT 1153 PM CDT...LAW ENFORCEMENT CONTINUES TO REPORT STREET
FLOODING AND BASEMENT FLOODING IN THE TOWN OF WORTHINGTON.
ADDITIONAL THUNDERSTORMS ARE EXPECTED TO MOVE OVER THE WARNED
AREA...CREATING THE POTENTIAL FOR ADDITIONAL FLOODING.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 4384 9606 4363 9604 4351 9604 4350 9547
4384 9547
$$
BT3 follow-up statements
000
WGUS73 KFSD 250701
FFSFSD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
156 AM CDT SUN SEP 25 2005
MNC105-250900-
NOBLES MN-
156 AM CDT SUN SEP 25 2005
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NOBLES COUNTY...
AT 156 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING FLASH FLOODING OVER THE WARNED AREA.
NATIONAL WEATHER SERVICE DOPPLER RADAR HAS INIDICATED FOUR TO SIX
INCHES OF RAIN HAS FALLEN OVER PORTIONS OF NOBLES COUNTY CAUSING
URBAN AND SMALL STREAM FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 4384 9606 4363 9604 4351 9604 4350 9547
4384 9547
$$
BT000
WGUS73 KFSD 250849
FFSFSD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
348 AM CDT SUN SEP 25 2005
MNC105-250858-
NOBLES MN-
348 AM CDT SUN SEP 25 2005
...THE FLASH FLOOD WARNING FOR NOBLES COUNTY IS CANCELLED...
THE THREAT FOR HEAVY RAINS HAS DIMISHED...AND WIDESPREAD DLASH
FLOODING IS NO EXPECTED. HOWEVER...FLOODING ALONG RIVERS AND STREAMS
IS STILL POSSIBLE THIS MORNING AS OVER NIGHT RAINS RUN OFF INTO THR
RIVER AND STREAMS.
LAT...LON 4384 9606 4363 9604 4351 9604 4350 9547
4384 9547
$$
CJ000
WGUS73 KFSD 250850 CCA
FFSFSD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
348 AM CDT SUN SEP 25 2005
MNC105-250858-
NOBLES MN-
348 AM CDT SUN SEP 25 2005
...THE FLASH FLOOD WARNING FOR NOBLES COUNTY IS CANCELLED...
THE THREAT FOR HEAVY RAINS HAS DIMISHED...AND WIDESPREAD FLASH
FLOODING IS NO EXPECTED. HOWEVER...FLOODING ALONG RIVERS AND STREAMS
IS STILL POSSIBLE THIS MORNING AS OVER NIGHT RAINS RUN OFF INTO THE
RIVERS AND STREAMS.
LAT...LON 4384 9606 4363 9604 4351 9604 4350 9547
4384 9547
$$
CJWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood warning went out at Sep 24, 10:35 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Sep 24, 10:35 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 1035 PM CDT SAT SEP 24 2005 .DISCUSSION... FAIRLY BUSY EVENING WITH VERY HEAVY RAINS WHICH DEVELOPED WEST OF SIOUX FALLS AND HAVE MOVE EAST INTO SOUTHWEST MINNESOTA. NUMEROUS REPORTS OF INTERSECTIONS FLOODED WITHIN SIOUX FALLS AND IN WINDOM WITH RAINFALL RATES OF 1-2 INCHES/HOUR. RAINFALL STILL MOVING INTO THE AREA FROM THE SOUTHWEST...WITH POTENTIAL FOR ADDITIONAL DEVELOPMENT THROUGH THE OVERNIGHT...AND GOING AREA FOR FLASH FLOOD WATCH LOOKS GOOD. UPDATED ZFP EARLIER WHEN WE CANCELLED PART OF THE TORNADO WATCH...AND WILL FRESHEN UP A BIT MORE WHEN REMAINDER OF WATCH EXPIRES AT 04Z. JH && .PREV DISCUSSION... A LOT GOING ON ACROSS THE NATION TODAY. WAVE MOVING ACROSS MN HELPED SET OFF MORNING CONVECTION...AND ANOTHER STRONGER WAVE OVER THE NORTHERN ROCKIES WILL PRESS EAST TODAY...BRINGING ANOTHER ROUND OF THUNDERSTORMS. HURRICANE RITA SLOWLY LIFTING NORTHEAST INTO AR THIS AFTERNOON. RITA MAY ACTUALLY AID IN THUNDERSTORM DEVELOPMENT ACROSS THE REGION THIS EVENING...AS THE EFFECT OF THE STRONG WAVE MOVING INTO THE ROCKIES AND RITA HELP FORCE LOW LEVEL WINDS TO A MORE SOUTHEASTERLY DIRECTION. SO...HERE IS THE POTENTIAL SCENARIO FOR TONIGHT. THUNDERSTORM INITIATION LIKELY OVER NORTHEAST NEBRASKA ALONG AND JUST NORTH OF OUTFLOW BOUNDARY. OAX SOUNDING SUGGESTS THAT SFC BASED CONVECTION WILL NEED MID 90S TO BREAK CAP...SO BELIEVE SOMEWHERE CLOSER TO 925MB WILL BE INITIATION POINT. ENOUGH INSTABILITY AND FORCING SHOULD ALLOW SOME SEVERE THUNDERSTORMS TO MOVE INTO NORTHWEST IOWA. AS THIS POTENTIAL BATCH OF STORMS MOVES EAST...LOW LEVEL JET CONTINUES TO FOCUS INTO THE SOUTHWEST PART OF THE CWA...LIKELY ALLOWING ADDITIONAL DEVELOPMENT TO THE WEST OF THE COMPLEX...AND MAYBE A LITTLE CLOSER TO THE 800MB BOUNDARY. THIS...ALONG WITH PWAT VALUES AROUND 1.90 INCHES...SHOULD BRING ABOUT A HEAVY RAIN/FLASH FLOOD THREAT...ESPECIALLY OVER NORTHWEST IA/EXTREME SOUTHEAST SD WHERE 1 TO 1.5 INCHES OF RAIN FELL THIS MORNING. SO...WILL GO AHEAD AND ISSUE A FLOOD WATCH FOR PARTS OF THE AREA. PLANNING ON ABOUT 1 TO 1.5 INCH BASIN AVERAGES WITH LOCAL 2 TO 4 INCH AMOUNTS. PRECIPITATION SHOULD LINGER INTO SUNDAY...WITH AN ABUNDANCE OF LOW CLOUDS AROUND MOST OF THE DAY. EXPECT VERY LITTLE DIURNAL RANGE AND WILL PLAY SOME PRETTY COOL HIGHS...A LITTLE COOLER THAN THE GOING FORECAST. SUNDAY NIGHT...HIGH PRESSURE BUILDS SOUTH WITH SOME COOLER AIR. NOT TO SIGNIFICANT...AND WILL NOT CHANGE TEMPERATURES A LOT ON MONDAY AND TUESDAY. ANOTHER FRONT COMES DOWN ON TUESDAY NIGHT...WITH SOME OF THE COLDEST AIR WEVE SEEN SO FAR THIS FALL. IN THE LATTER PERIODS...RELATIVELY GOOD AGREEMENT BETWEEN ALL MODELS(00Z/06Z GFS AND DGEX). COOL HIGH PRESSURE SAGS SOUTH INTO THE AREA ON WEDNESDAY AS WAVE SWINGS SE THROUGH THE GREAT LAKES...SETTING UP A COUPLE(WED-THU) OF NEAR NORMAL TEMPERATURE DAYS WITH QUITE A BIT OF SUNSHINE. LOOKS LIKE THURSDAY MORNING SHOULD BE THE COOLEST MORNING...WITH POTENTIAL FOR SOME MID 30S ALONG AND EAST OF I29. FRIDAY A LITTLE BIT OF A TOUGHER CALL...WITH WEAK WAVE MOVING INTO REGION AND POTENTIAL FOR SOME DAYTIME PRECIP. THIS POTENTIAL LOOKS BEST OVER THE NORTHERN AND EASTERN CWA...AND WILL GO ABOVE GUIDANCE WEST HALF AND NEAR ENS GUIDANCE(WHICH WAS WARMER THAN THE MEX) OVER THE EAST. SHORTWAVE RIDGING SETS IN FRIDAY NIGHT THROUGH EARLY SAT NIGHT...AHEAD OF NEXT WAVE. SATURDAY APPEARS TO HAVE THE BEST CHANCE FOR MUCH ABOVE NORMAL TEMPERATURES...WITH AMAZING AGREEMENT BETWEEN ALL MODELS AND THE ENSEMBLE. WILL CRANK TEMPS UP ABOUT 5 TO 10 DEGREES ABOVE GUIDANCE ON HIGHS. OVERALL...ABOVE GUIDANCE ON LOWS ALL BUT THU MORNING...AND ABOVE GUIDANCE ALL BUT FRIDAY IN THE EAST ON HIGHS. && WATCHES/WARNINGS/ADVISORIES... SD...SDZ062-066-067-069>071. MN...MNZ080-081-089-090-098. IA...IAZ001>003-012>014-020-021. NE...NONE. && 08
Hazardous weather outlook, Sep 24, 11:06 AM CDT, 12 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1106 AM CDT SAT SEP 24 2005 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-251200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1106 AM CDT SAT SEP 24 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REDEVELOP OVER THE REGION LATER THIS AFTERNOON AND TONIGHT. INSTABILITY WILL BE SIGNIFICANT ENOUGH OVER FAR SOUTHEASTERN SOUTH DAKOTA AND NORTHWESTERN IOWA FOR THE DEVELOPMENT OF SEVERE STORMS OVER THIS AREA BY THE EVENING. MAIN THREATS WITH THESE STORMS WILL BE LARGE HAIL AND HEAVY RAINFALL.WHILE GUSTY WINDS WILL BE A POSSIBILITY IN ANY OF THE STORMS THAT DO DEVELOP...DO NOT EXPECT THIS TO BE A SIGNIFICANT THREAT. FLOODING... WITH SIGNIFICANT MOISTURE IN PLACE OVER SOUTHEASTERN SOUTH DAKOTA AND NORTHWESTERN IOWA LATER THIS AFTERNOON AND TONIGHT...EXPECT HEAVY RAINFALL OVER THIS AREA WITH SHOWER AND THUNDERSTORM ACTIVITY THAT WILL DEVELOP BY LATE THIS AFTERNOON. RAINFALL AMOUNTS MAY BE IN EXCESS OF 1 INCH OVER SOME LOCALES THROUGH THE NIGHTTIME HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 5 PM OVER FAR SOUTHEASTERN SOUTH DAKOTA AND NORTHWESTERN IOWA. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Sep 24, 7:53 PM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
753 PM CDT SAT SEP 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM FLASH FLOOD SIOUX FALLS 43.54N 96.73W
09/24/2005 MINNEHAHA SD LAW ENFORCEMENT
TWO TO THREE FEET OF WATER AT AN INTERSECTION ON KIWANIS
AVE BETWEEN 22ND AND 33RD ST. ALSO MANHOLE COVERS BLOWN
OFF.
0745 PM FLASH FLOOD SIOUX FALLS 43.54N 96.73W
09/24/2005 MINNEHAHA SD NWS EMPLOYEE
ONE FOOT OF WATER AT 41ST ST AND LOUISE AVE. ALSO CAR
STALLED IN 1.5 FEET OF WATER AT 49ST AND LOUISE AVE.
&&
JHACKERSpecial weather statement, Sep 24, 8:25 PM CDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 825 PM CDT SAT SEP 24 2005 IAZ001>002-012>013-020-MNZ089-098-SDZ062-065>071- 250230- LYON-OBRIEN-OSCEOLA-PLYMOUTH-SIOUX-NOBLES-ROCK-BON HOMME-CLAY- HUTCHINSON-LINCOLN-MINNEHAHA-TURNER-UNION-YANKTON- 825 PM CDT SAT SEP 24 2005 ...THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 814 FOR THE FOLLOWING AREA... IN IOWA THIS CANCELS 5 COUNTIES IN NORTHWEST IOWA... LYON... OBRIEN... OSCEOLA... PLYMOUTH... SIOUX. IN MINNESOTA THIS CANCELS 2 COUNTIES IN SOUTHWEST MINNESOTA... NOBLES... ROCK. IN SOUTH DAKOTA THIS CANCELS 8 COUNTIES IN SOUTHEAST SOUTH DAKOTA... BON HOMME... CLAY... HUTCHINSON... LINCOLN... MINNEHAHA... TURNER... UNION... YANKTON. THIS INCLUDES THE CITIES OF...CANTON...ELK POINT...LE MARS... LUVERNE...NORTH SIOUX CITY...OLIVET...ORANGE CITY...PARKER... PARKSTON...PRIMGHAR...ROCK RAPIDS...SHELDON...SIBLEY... SIOUX CENTER...SIOUX FALLS...TYNDALL...VERMILLION... WORTHINGTON AND YANKTON. IAZ021-031>032-NEZ013>014-250400- CHEROKEE-IDA-WOODBURY-DAKOTA-DIXON- 825 PM CDT SAT SEP 24 2005 ...TORNADO WATCH NUMBER 814 REMAINS VALID UNTIL 11 PM CDT FOR THE FOLLOWING AREA... IN IOWA THIS WATCH INCLUDES 3 COUNTIES IN NORTHWEST IOWA... CHEROKEE... IDA... WOODBURY. IN NEBRASKA THIS WATCH INCLUDES 2 COUNTIES IN NORTHEAST NEBRASKA... DAKOTA... DIXON. THIS INCLUDES THE CITIES OF...CHEROKEE...IDA GROVE...PONCA... SIOUX CITY...SOUTH SIOUX CITY AND WAKEFIELD. HACKER
Local storm report, Sep 24, 9:29 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
929 PM CDT SAT SEP 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM FLASH FLOOD SIOUX FALLS 43.54N 96.73W
09/24/2005 MINNEHAHA SD PUBLIC
SOME WATER IN A BASEMENT ON SOUTHEASTERN AVE.
0911 PM FLASH FLOOD WINDOM 43.87N 95.12W
09/24/2005 COTTONWOOD MN FIRE DEPT/RESCUE
WATER UP TO THE CURB ON CITY STREETS.
0922 PM FLASH FLOOD WINDOM 43.87N 95.12W
09/24/2005 COTTONWOOD MN FIRE DEPT/RESCUE
WATER FLOWING INTO BASEMENTS.
&&
JHACKERLocal storm report, Sep 24, 10:20 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1020 PM CDT SAT SEP 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL 1 W OCHEYEDAN 43.42N 95.56W
09/24/2005 0.75 INCH OSCEOLA IA EMERGENCY MNGR
0958 PM FLASH FLOOD WINDOM 43.87N 95.12W
09/24/2005 COTTONWOOD MN FIRE DEPT/RESCUE
HIGHWAY 71 UNDERPASS ON SOUTH SIDE OF TOWN FLOODED. ALSO
UP TO 3 FEET OF WATER IN SOME PARKING LOTS FLOODING CARS.
&&
JHACKERLocal storm report, Sep 24, 10:46 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1046 PM CDT SAT SEP 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLASH FLOOD WORTHINGTON 43.63N 95.60W
09/24/2005 NOBLES MN LAW ENFORCEMENT
STREETS FLOODED THROUGHOUT THE TOWN. WATER UP TO CAR
BUMPERS IN SOME INTERSECTION...STALLING CARS. STILL
RAINING AS OF 1045 PM CDT.
&&
JHACKERSpecial weather statement, Sep 24, 10:58 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 1058 PM CDT SAT SEP 24 2005 IAZ021-031>032-NEZ013>014-250500- CHEROKEE-IDA-WOODBURY-DAKOTA-DIXON- 1058 PM CDT SAT SEP 24 2005 ...THE NATIONAL WEATHER SERVICE WILL ALLOW TORNADO WATCH 814 TO EXPIRE FOR THE FOLLOWING AREA... IN IOWA THIS ALLOWS TO EXPIRE 3 COUNTIES IN NORTHWEST IOWA... CHEROKEE... IDA... WOODBURY. IN NEBRASKA THIS ALLOWS TO EXPIRE 2 COUNTIES IN NORTHEAST NEBRASKA... DAKOTA... DIXON. THIS INCLUDES THE CITIES OF...CHEROKEE...IDA GROVE...PONCA... SIOUX CITY...SOUTH SIOUX CITY AND WAKEFIELD. JH
The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 24, 8:32 PM CDT | Severe Thunderstorm Warning | FSD | Nobles | 28 min |
| Sep 24, 9:17 PM CDT | Flash Flood Warning | FSD | Cottonwood, Jackson | 3 hr |
| Sep 25, 12:04 AM CDT | Flash Flood Warning | FSD | Cottonwood | 4 hr |
| Sep 25, 1:14 AM CDT | Flash Flood Warning | FSD | Jackson | 4 hr |
Nearby
Flash Flood Warnings in Minnesota, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.